Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Mar 1, 2015, 4:32 PM PST for Ventura County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2015, 4:32 PM PST (00:32 UTC)
- Expired
- Mar 1, 2015, 7:30 PM PST
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Ventura County, CA
The radar
The Los Angeles radar (KVTX), 23 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
459 WGUS56 KLOX 020032 FFWLOX CAC111-020330- /O.NEW.KLOX.FF.W.0004.150302T0032Z-150302T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OXNARD CA 432 PM PST SUN MAR 1 2015 THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL VENTURA COUNTY IN SOUTHWEST CALIFORNIA... * UNTIL 730 PM PST * AT 423 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM BETWEEN CAMARILLO AND MOORPARK NORTH OF HIGHWAY 101. ROADWAY FLOODING WILL OCCUR ON SANTA ROSA ROAD. * LOCATIONS IN THE WARNING INCLUDE SANTA ROSA VALLEY...MOORPARK...CAMARILLO...AND SOMIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3438 11904 3437 11884 3420 11889 3421 11901 $$ SUKUP/HALL
3 follow-up statements
080 WGUS76 KLOX 020043 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 443 PM PST SUN MAR 1 2015 CAC111-020330- /O.CON.KLOX.FF.W.0004.000000T0000Z-150302T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VENTURA CA- 443 PM PST SUN MAR 1 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM PST FOR CENTRAL VENTURA COUNTY... AT 428 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE AREA THAT INCLUDES SANTA ROSA VALLEY...MOORPARK...CAMARILLO...AND SOMIS. RADAR ESTIMATES INDICATE THAT OVER ONE INCH OF RAIN HAS FALLEN WITH THIS STORM SO FAR. THE THUNDERSTORM IS LOCATED NORTH OF HIGHWAY 101 AND IS SLOWLY DRIFTING NORTH AND IS EXPECTED TO STAY NORTH OF THE SPRINGS FIRE BURN AREA AT THIS TIME. MOTORISTS TRAVELING ON HIGHWAY 118 BETWEEN SOMIS AND MOORPARK AND SANTA ROSA ROAD BETWEEN CAMARILLO AND MOORPARK WILL LIKELY EXPERIENCE ROADWAY FLOODING...VERY POOR VISIBILITY...AND SMALL HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN OXNARD. && LAT...LON 3438 11904 3437 11884 3420 11889 3421 11901 $$ SUKUP/HALL
441 WGUS76 KLOX 020204 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 604 PM PST SUN MAR 1 2015 CAC111-020330- /O.CON.KLOX.FF.W.0004.000000T0000Z-150302T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VENTURA CA- 604 PM PST SUN MAR 1 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM PST FOR CENTRAL VENTURA COUNTY... AT 552 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE MODERATE SHOWERS OVER THE AREA THAT INCLUDES SANTA ROSA VALLEY...MOORPARK...AND SOMIS. EARLIER...PUBLIC OFFICIALS REPORTED FLOODING ON SANTA ROSA ROAD. DOPPLER RADAR ESTIMATED THAT ONE TO TWO INCHES OF RAIN FELL OVER THIS AREA IN A SHORT PERIOD OF TIME. MODERATE SHOWERS WILL CONTINUE OVER THIS AREA FOR THE NEXT SEVERAL HOURS...PRODUCING ADDITIONAL RUNOFF AND CONTINUED FLASH FLOODING. MOTORISTS TRAVELING ON HIGHWAY 118 BETWEEN SOMIS AND MOORPARK AND SANTA ROSA ROAD BETWEEN CAMARILLO AND MOORPARK WILL LIKELY EXPERIENCE ROADWAY FLOODING AND POOR VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN OXNARD. && LAT...LON 3438 11904 3437 11884 3420 11889 3421 11901 $$ SUKUP/HALL
354 WGUS76 KLOX 020328 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 728 PM PST SUN MAR 1 2015 CAC111-020337- /O.EXP.KLOX.FF.W.0004.000000T0000Z-150302T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VENTURA CA- 728 PM PST SUN MAR 1 2015 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM PST FOR CENTRAL VENTURA COUNTY... SHOWERS AND THUNDERSTORMS IN THE VICINITY OF THE WARNED AREA HAVE WEAKENED. LIGHT TO MODERATE SHOWERS WILL CONTINUE FOR AT LEAST THE NEXT SEVERAL HOURS...HOWEVER FLASH FLOODING IS NO LONGER EXPECTED. LAT...LON 3438 11904 3437 11884 3420 11889 3421 11901 $$ SUKUP/HALL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 2:07 PM PST, 2 hours 25 minutes earlier.
Area forecast discussion, Mar 1, 2:07 PM PST, 2 hours 25 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 207 PM PST SUN MAR 1 2015 .SYNOPSIS... A MOIST AND UNSTABLE AIR MASS IN PLACE FROM A COLD UPPER LOW PRESSURE SYSTEM WILL BRING SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY. A WEAKER STORM SYSTEM WILL FOLLOW ON ITS HEELS LATER MONDAY ALLOWING FOR LINGERING SHOWERS INTO EARLY TUESDAY. DRY AND WARMER WEATHER IS EXPECTED LATE TUESDAY THROUGH FRIDAY. && .SHORT TERM (TONIGHT-WEDNESDAY)... A COLD CUTOFF TROUGH OF LOW PRESSURE CENTERED NEAR POINT CONCEPTION CONTINUES TO LINGER OVER THE AREA THIS AFTERNOON. THIS TROUGH IS DRIFTING SLOWLY SOUTH AND EAST...AND WILL REMAIN OVER THE REGION INTO MONDAY. A MOIST AND UNSTABLE AIR MASS WILL PERSIST OVER THE AREA. RADAR AND SATELLITE IMAGERY INDICATE SHOWERY ACTIVITY BECOMING MORE WIDESPREAD AND NUMEROUS AS PREVIOUSLY SURMISED WITH DAYTIME HEATING. CONVECTIVE STORMS WILL CONTINUE INTO THE EVENING HOURS AS CYCLOGENESIS OCCURS. WITH THE LOW FREEZING AND SNOW LEVELS...THERE IS POTENTIAL FOR SMALL HAIL AND GRAUPEL...POSSIBLY ACCUMULATING AT TIMES AS THE STORM CORES ARE RATHER INTENSE THIS AFTERNOON. LOCALIZED FLOODING IS POSSIBLE TOO ESPECIALLY IN LOW-LYING AREAS. RECENTLY BURN AREAS WILL BE MONITORED CLOSELY AS RATES COULD REACH CRITICAL THRESHOLDS FOR MUD AND DEBRIS FLOWS...SUCH AS THE COLBY...POWERHOUSE...AND SPRINGS BURN AREAS. AN UPSTREAM KICKER TROUGH ALONG THE BRITISH COLUMBIA COAST WILL DROP SOUTH INTO THE REGION THROUGH MONDAY AND DISPLACE THE SLOW-MOVING CUTOFF TROUGH BETWEEN MONDAY AND TUESDAY. GFS SOLUTIONS HOLD ONTO THE IDEA THAT THE TROUGH MAY MOVE OFFSHORE AND HAVE LITTLE IMPACT FOR THE AREA. NAM-WRF SOLUTIONS ARE STARTING BUY INTO THIS IDEA. POPS HAVE BEEN DECREASED AND WEATHER HAS BEEN SCALED BACK SOMEWHAT IN-LINE WITH THIS IDEA. NORTHEAST FLOW ALOFT ON THE LEE SIDE OF THE KICKER TROUGH TUESDAY WILL PERMIT AN OFFSHORE FLOW PATTERN TO DEVELOP AND BRING A WARMER AND DRIER AIR MASS FOR LATE WEEK. RIDGING ALOFT WILL REENFORCE AND BUILD IN BEHIND THE TROUGH WEDNESDAY...AND BRING ADDITIONAL WARMING AND DRYING FOR THE REGION. .LONG TERM (THURSDAY-SUNDAY)... RIDGING ALOFT WILL REENFORCE AND BUILD IN BEHIND THE TROUGH SOMETIME BETWEEN THURSDAY AND FRIDAY. ADDITIONAL WARMING AND DRYING IS LIKELY FOR THE REGION...BUT IT COULD BE DELAYED BY A DAY DEPENDING UPON WHAT HAPPENS WITH ANOTHER WEAK WAVE DROPPING SOUTH IN THE NORTHERLY FLOW ALOFT. BY FRIDAY...AN OMEGA BLOCKING RIDGE SHOULD ESTABLISH FOR THE WEEKEND. THE WARMEST DAY AT THIS TIME APPEARS TO BE SATURDAY WHEN THE RIDGE CENTER IS OVERHEAD. THE RIDGE SHOULD LINGER INTO EARLY NEXT WEEK. && .AVIATION...01/1745Z. AT 1745Z...THERE WAS NO MARINE INVERSION AT KLAX. OVERALL...LOW CONFIDENCE IN 18Z TAF PACKAGE. UNSTABLE AIR MASS WILL CONTINUE TO GENERATE SCATTERED SHOWERS AND EVEN THE POSSIBILITY OF AN ISOLATED THUNDERSTORM JUST ABOUT AT ANY TAF SITE THROUGH THIS EVENING. IN TERMS OF CIG/VSBY RESTRICTIONS...CONDS WILL LIKELY VARY BETWEEN VFR AND MVFR...WITH A GOOD CHANCE OF MVFR CIGS BEING PREDOMINATE THIS AFTERNOON/EVENING...EXCEPT 30 PERCENT CHANCE FOR LIFR/IFR FOR KPRB THROUGH 19Z KLAX...LOW CONFIDENCE IN 18Z TAF. CONFIDENCE IN TIMING OF ANY MVFR CIGS THRU THE PERIOD IS LOW. THERE IS A SLIGHT CHANCE OF TSTMS THROUGH THIS EVENING. KBUR...LOW CONFIDENCE IN 18Z TAF. CONFIDENCE IN TIMING OF ANY MVFR CIGS THRU THE PERIOD IS LOW. THERE IS A SLIGHT CHANCE OF TSTMS THROUGH THIS EVENING. && .MARINE...01/950 AM. HIGH CONFIDENCE IN WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS THROUGH EARLY TUESDAY MORNING. ON TUESDAY...THERE IS A CHANCE OF NORTHWEST WINDS INCREASING TO SMALL CRAFT ADVISORY LEVELS ACROSS THE OUTER WATERS. 30 PERCENT CHANCE FOR THE WESTERN PORTION OF THE SBA CHANNEL TUESDAY AFTERNOON. MAIN ISSUE IN THE SHORT TERM WILL BE THE CONTINUED THREAT OF THUNDERSTORMS THROUGH MONDAY EVENING. WITH ANY THUNDERSTORMS THAT DEVELOP...THERE WILL BE THE POTENTIAL FOR BRIEF GUSTY WINDS...SMALL HAIL AND EVEN A WATERSPOUT. && .LOX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY (SEE LAXMWWLOX). && PUBLIC...HALL AVIATION/MARINE...CK SYNOPSIS...HALL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 1, 6:00 AM PST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST SUN MAR 1 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-021400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST SUN MAR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT SHOWERS WILL CONTINUE ACROSS THE REGION TODAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. SOME THUNDERSTORM COULD PRODUCE SMALL HAIL AND HEAVY DOWNPOURS. SNOW LEVELS WILL BE BETWEEN 3500 AND 4000 FT. SNOW COULD AFFECT TRAVEL ON PORTIONS OF INTERSTATE 5...HIGHWAY 2 AND HIGHWAY 33. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE COASTAL WATERS. ANY THUNDERSTORM THAT FORMS MAY PRODUCE LOCALLY GUSTY WINDS AND ROUGH SEAS...CLOUD TO WATER LIGHTNING...HEAVY RAINFALL WITH REDUCED VISIBILITY...AND ISOLATED WATERSPOUTS. * WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THROUGH MONDAY MORNING SHOWERS WILL CONTINUE ACROSS THE REGION TODAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. SOME THUNDERSTORM COULD PRODUCE SMALL HAIL AND HEAVY DOWNPOURS. SNOW LEVELS WILL BE BETWEEN 3500 AND 4000 FT. SNOW COULD AFFECT TRAVEL ON PORTIONS OF INTERSTATE 5...HIGHWAY 2 AND HIGHWAY 33. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE COASTAL WATERS. ANY THUNDERSTORM THAT FORMS MAY PRODUCE LOCALLY GUSTY WINDS AND ROUGH SEAS...CLOUD TO WATER LIGHTNING...HEAVY RAINFALL WITH REDUCED VISIBILITY...AND ISOLATED WATERSPOUTS. A FAST MOVING STORM SYSTEM MAY BRING SHOWERS...ISOLATED THUNDERSTORMS AND MOUNTAIN SNOW TO THE REGION MONDAY AFTERNOON THROUGH MONDAY NIGHT. * WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ASR
In the hours before
Special weather statement, Mar 1, 1:49 PM PST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
149 PM PST SUN MAR 1 2015
CAZ040-044-045-053-012215-
VENTURA COUNTY COAST CA-VENTURA COUNTY COASTAL VALLEYS CA-VENTURA
COUNTY INTERIOR VALLEYS CA-VENTURA COUNTY MOUNTAINS CA-
149 PM PST SUN MAR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VENTURA COUNTY UNTIL 215
PM PST...
AT 142 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OJAI...OR 15 MILES NORTH OF VENTURA...MOVING
NORTH AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
EXPECT LOCAL FLOODING OF ROADWAYS.
* LOCATIONS IMPACTED INCLUDE...
RURAL CENTRAL VENTURA COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3427 11901 3424 11922 3429 11935 3465 11938
3467 11901 3443 11900
TIME...MOT...LOC 2149Z 199DEG 6KT 3450 11921
KAPLANSpecial weather statement, Mar 1, 2:32 PM PST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
232 PM PST SUN MAR 1 2015
CAZ041-045-046-054-088-547-012330-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES CA-LOS
ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA-LOS
ANGELES COUNTY SAN FERNANDO VALLEY CA-SANTA CLARITA VALLEY CA-SANTA
MONICA MOUNTAINS RECREATIONAL AREA CA-VENTURA COUNTY COASTAL VALLEYS
CA-
232 PM PST SUN MAR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN VENTURA AND
CENTRAL LOS ANGELES COUNTIES UNTIL 330 PM PST...
AT 224 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SANTA MONICA...OR 15 MILES WEST OF DOWNTOWN
LOS ANGELES. THIS STORM WAS NEARLY STATIONARY. THERE WILL BE LOCAL
FLOODING ACROSS PORTIONS OF WEST LOS ANGELES INTO THE SAN FERNANDO
VALLEY FROM WOODLAND HILLS TO SAN FERNANDO INCLUDING...VAN
NUYS...NORTH HOLLYWOOD.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
SANTA MONICA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3392 11832 3393 11844 3399 11849 3403 11853
3403 11865 3404 11867 3434 11864 3434 11818
TIME...MOT...LOC 2231Z 192DEG 2KT 3400 11856
KAPLANSpecial weather statement, Mar 1, 2:50 PM PST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 250 PM PST SUN MAR 1 2015 CAZ034-037-051-012315- SAN LUIS OBISPO COUNTY CENTRAL COAST CA-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS CA-SAN LUIS OBISPO COUNTY MOUNTAINS CA- 250 PM PST SUN MAR 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN LUIS OBISPO COUNTY UNTIL 315 PM PST... AT 242 PM PST...DOPPLER RADAR SHOWED AND STORM SPOTTERS CONFIRM A STRONG THUNDERSTORM NEAR SAN LUIS OBISPO. THIS STORM WAS MOVING NORTHWEST AT 15 MPH...AND IS PRODUCING HEAVY RAIN...PEA SIZE HAIL...AND LIGHTNING. THE HAIL SHOWER IS STRONG ENOUGH THAT ACCUMULATING HAIL MAY AFFECT AREA ROADS...CREATING VERY HAZARDOUS DRIVING CONDITIONS. AREAS AFFECTED BY THIS STORM INCLUDE... CENTRAL SAN LUIS OBISPO COUNTY WEST OF THE CITY OF SAN LUIS OBISPO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3547 12081 3551 12054 3523 12051 3520 12072 TIME...MOT...LOC 2245Z 091DEG 14KT 3525 12071 SMITH
Special weather statement, Mar 1, 3:16 PM PST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
316 PM PST SUN MAR 1 2015
CAZ034-037-051-012345-
SAN LUIS OBISPO COUNTY CENTRAL COAST CA-SAN LUIS OBISPO COUNTY
INTERIOR VALLEYS CA-SAN LUIS OBISPO COUNTY MOUNTAINS CA-
316 PM PST SUN MAR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN LUIS OBISPO COUNTY
UNTIL 345 PM PST...
AT 312 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS BETWEEN SAN LUIS OBISPO AND MORRO
BAY...MOVING WEST AT 15 MPH. SPOTTERS REPORT THAT THESE STORMS ARE
PRODUCING HEAVY RAINFALL...SHOWERS OF HAIL RANGING FROM PEA SIZE TO
ONE HALF INCH IN DIAMETER...AND OCCASIONAL LIGHTNING. PONDING WATER
AND ACCUMULATING HAIL MAY CREATE SLICK ROADWAYS AND EXTREMELY
DANGEROUS DRIVING CONDITIONS.
* LOCATIONS IMPACTED INCLUDE THE AREA BETWEEN SAN LUIS OBISPO TO
PORT SAN LUIS AND NORTHWARD TO MORRO BAY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3531 12088 3539 12087 3541 12061 3519 12058
3516 12078 3520 12086 3522 12088 3525 12091
3526 12091
TIME...MOT...LOC 2311Z 091DEG 14KT 3533 12079
SMITHSpecial weather statement, Mar 1, 3:52 PM PST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
352 PM PST SUN MAR 1 2015
CAZ034-037-020045-
SAN LUIS OBISPO COUNTY CENTRAL COAST CA-SAN LUIS OBISPO COUNTY
INTERIOR VALLEYS CA-
352 PM PST SUN MAR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN LUIS OBISPO COUNTY
UNTIL 445 PM PST...
AT 348 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ATASCADERO...OR 11 MILES SOUTHWEST OF PASO
ROBLES...MOVING SOUTHWEST AT 10 MPH. ADDITIONAL THUNDERSTORMS 8
MILES WEST OF CAMBRIA WILL MOVE TOWARD THE COAST AT AROUND 10 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HEAVY RAIN AND SMALL HAIL
ALONG WITH OCCASIONAL LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CAYUCOS...ATASCADERO...AND CAMBRIA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3558 12063 3540 12063 3539 12087 3544 12091
3544 12095 3545 12100 3547 12102 3560 12102
TIME...MOT...LOC 2348Z 061DEG 8KT 3548 12074
SMITHThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 5:03 PM PST | Flash Flood Warning | LOX | Ventura | 4 hr |
| Mar 1, 5:23 PM PST | Areal Flood Advisory | LOX | Los Angeles | 112 min |
| Mar 1, 5:42 PM PST | Special Marine Warning | LOX | 48 min | |
| Mar 1, 8:11 PM PST | Special Marine Warning | LOX | 64 min | |
| Mar 1, 8:16 PM PST | Special Marine Warning | LOX | 29 min | |
| Mar 1, 8:45 PM PST | Special Marine Warning | LOX | 90 min | |
| Mar 1, 8:48 PM PST | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Mar 1, 9:27 PM PST | Special Weather Statement | LOX | Los Angeles | 48 min |
| Mar 1, 11:02 PM PST | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Mar 2, 1:49 AM PST | Areal Flood Advisory | LOX | Los Angeles | 116 min |
| Mar 2, 6:22 AM PST | Special Marine Warning | LOX | 53 min | |
| Mar 2, 7:16 AM PST | Special Marine Warning | LOX | 59 min | |
| Mar 2, 8:22 AM PST | Special Marine Warning | LOX | 113 min | |
| Mar 2, 9:11 AM PST | Special Weather Statement | LOX | Los Angeles | 49 min |
| Mar 2, 10:17 AM PST | Special Marine Warning | LOX | 118 min | |
| Mar 2, 12:04 PM PST | Special Weather Statement | LOX | Santa Barbara | 56 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.